# SDR 9717343210

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AFTER LANDING GEAR RETRACTION, THE NOSE LANDING GEAR DOORS DID NOT INDICATE CLOSED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE NOSE LANDING GEAR STRUT AND THE GREEN HYDRAULIC SYSTEM.  LANDING GEAR EXTENSION AND RETRACTION REVEALED NO DISCREPANCIES.
